# SDR 2010FA0001006

- Difficulty date: September 17, 2010
- Submitted: September 17, 2010
- Operation: General aviation
- Aircraft: N8363C
- Make and model: Hughes 269C
- Aircraft serial: S1939
- Aircraft time: 194 hours
- Engine: Lyc HIO360D1A
- System (JASC): 2810 · Fuel Storage
- Part: Pin
- Part number: MS203922C47
- Condition: Worn
- Location: Fuel Cell Strap
- Part time: 194 hours
- Component: Fuel Tank Strap
- Component part number: 269A832923
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 200 HR INSP WEAR MARKS WERE FOUND ON THE BOTTOM OF BOTH FUEL TANKS, CAUSED BY ATTACH PIN PN MS20392-2C47 USED ON STRAP ASSY. PN 269A8329-23. DETAILED INSP FOUND WEAR TO BE CAUSED BY INSUFFICIENT PAD MATERIAL INSTALLED ON STRAP ALLOWING CONTACT BETWEEN THE PIN AND THE FUEL TANK SKIN. WEAR DEPTH AT ONE POINT WAS ENOUGH TO REQUIRE REPLACEMENT OF TANK. INSP OF SHIP SN S1940 FOUND SIMILAR WEAR MARKS BEGINNING.
